MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93899
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device labeling: precautions: ¿juvéderm® ultra xc is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿juvéderm® ultra xc is to be used as supplied.Modification or use of the product outside the directions for use may adversely impact the sterility, homogeneity, and performance of the product and it can therefore no longer be assured.¿after use, treatment syringes and needles may be potential biohazards.Handle and dispose of these items in accordance with accepted medical practice and applicable local, state, and federal requirements.¿failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.Instructions for use: ¿inject juvéderm® ultra xc by applying even pressure on the plunger rod while slowly pulling the needle backwards.It is important that the injection be stopped just before the needle is pulled out of the skin to prevent material from leaking out or ending up too superficially in the skin.¿if the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.How supplied: ¿juvéderm® ultra xc injectable gel is supplied in individual treatment syringes with 30 g needles for single-patient use and ready for injection (implantation).The volume in each syringe is as stated on the syringe label and on the carton.The contents of the syringe are sterile and non-pyrogenic.Do not resterilize.Do not use if package is opened or damaged.
 
Event or Problem Description
Healthcare professional called to report during injection, one syringe of juvéderm® ultra xc had a needle disengagement.Patient contact was made.No injury occurred.The allergan packaged needle was used and tightened by hand.This was confirmed the initial use of the syringe.The syringe is available for return.
 
Additional Manufacturer Narrative
Device analysis: 1 empty syringe of 0.4ml received without cap nor needle.No defect observed.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Healthcare professional called to report during injection, one syringe of juvederm ultra xc had a needle disengagement.Patient contact was made.No injury occurred.The allergan packaged needle was used and tightened by hand.This was confirmed the initial use of the syringe.The syringe is available for return.

Brand Name
JUVEDERM ULTRA XC (2 X 0.4 ML)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8033613
Report Number3005113652-2018-01448
Device Sequence Number1463640
Product Code LMH
UDI-Device Identifier30888628000074
UDI-Public30888628000074
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2019
Device Catalogue Number93899
Device Lot NumberH24LA80171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR